Aft Pharma Maxigesic Pe Film Coated Tablet- Pack Of 20

Aft Pharma Maxigesic Pe Film Coated Tablet- Pack Of 20

Special Price 0.00

Regular Price: 0.00

(0)

متوفر

البراند: Generic

كود : Z89D38DD8FBBC132F9B79Z

مشاهدة سريعه

تسوق Generic أونلاين. شحن مضمون إلى الإمارات ✓ أفضل الأسعار ✓ شحن آمن ✓ 100% دون لمس ✓ إرجاع مجاني بسهولة ✓ الدفع عند الاستلام. تسوق الآن
 
 
Maxigesic PE Film Coated Tablet is an OTC combination tablet that is designed to allow the maximum daily dose of Paracetamol and Ibuprofen, and to allow for the effect of Paracetamol on Phenylephrine for triple action cold, flu and sinus relief. Ingredients: -Paracetamol-500mg -Ibuprofen-150mg -Phenylephrine-2.5mg How to use: -Take 2 tablets every 4 hours as required, up to a maximum of 8 tablets in 24 hours -Do not halve the medicine Precautions: -Suitable for children and adults over 12 years of age -Do not take this medicine for more than a few days at a time for adults or more than 48 hours at a time for children and adolescents aged 12–18 years, unless advised by a doctor -Phenylephrine may cause sleeplessness in some people -Store below 30ºC Do not take Maxigesic PE: – If you have a stomach ulcer or other stomach disorders – If you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines – If you are pregnant or breastfeeding – If you have impaired kidney function, impaired liver function or heart problems – If you are a heavy drinker – If you have high blood pressure – If you are taking anti-depressant medication Unless a doctor has told you to, do not take Maxigesic PE: – With other medicines you are taking regularly – With other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines – With other medicines intended to treat the symptoms of the common cold – If you have asthma – If you are aged 65 or over – If you have bleeding or vision problems

تقيمات العملاء

لا يوجد تقيمات حتى الآن

قيم المنتج

كيف كانت تجربتك مع المنتج؟ *

1 نجمة 2 نجمتان 3 نجوم 4 نجوم 5 نجوم
التقيم
بريث إيزي شراب 200 مل عبوة قيمة من 2-1 بريث إيزي شراب 200 مل عبوة قيمة من 2-2
(0)

Special Price 0.00

Regular Price: 0.00

Zile Bonbons Ag Zilox Sinus Eucalyptus-1 Zile Bonbons Ag Zilox Sinus Eucalyptus-2
(0)

Special Price 0.00

Regular Price: 0.00

لوزتي مصاصة للحلق خالية من السكر بنكهة العكبر - 16 قطعة-1 لوزتي مصاصة للحلق خالية من السكر بنكهة العكبر - 16 قطعة-2
Herbal Cough Relieves Soothes Throat 24 Lozenges-1 Herbal Cough Relieves Soothes Throat 24 Lozenges-2
(0)

Special Price 0.00

Regular Price: 0.00

Pack of 3 Pim Saen Balm Oil Mark-2 Nasal Stick-1 Pack of 3 Pim Saen Balm Oil Mark-2 Nasal Stick-2
(0)

Special Price 0.00

Regular Price: 0.00

Orofar Plus Ginger, Honey & Lemon 24 Lozenges 2mg Chlorhexidine-1 Orofar Plus Ginger, Honey & Lemon 24 Lozenges 2mg Chlorhexidine-2
(0)

Special Price 0.00

Regular Price: 0.00

أقراص استحلاب كول لراحة فعالة من آلام التهاب الحلق-1 أقراص استحلاب كول لراحة فعالة من آلام التهاب الحلق-2
Silver Bird Eucalyptus Oil B.P. 28Ml-1 Silver Bird Eucalyptus Oil B.P. 28Ml-2
(0)

Special Price 0.00

Regular Price: 0.00

zilox cough 20 lozenges-1 zilox cough 20 lozenges-2
(0)

Special Price 0.00

Regular Price: 0.00

Sinomarin Children Isotonic Spray-1 Sinomarin Children Isotonic Spray-2
(0)

Special Price 0.00

Regular Price: 0.00

Panadol Cold and Flu DAY 24's-1 Panadol Cold and Flu DAY 24's-2
(0)

Special Price 0.00

Regular Price: 0.00

Marnys Propoltos Spray 30ml-1 Marnys Propoltos Spray 30ml-2
(0)

Special Price 0.00

Regular Price: 0.00

Children'S Nasal Drop - 10Ml-1 Children'S Nasal Drop - 10Ml-2
(0)

Special Price 0.00

Regular Price: 0.00

عسل الصياد والليمون 25 جرام-1 عسل الصياد والليمون 25 جرام-2
(0)

Special Price 0.00

Regular Price: 0.00

Sale